Bounds for the Normalized Jensen Functional

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2006) Bounds for the Normalized Jensen Functional. Bulletin of the Australian Mathematics Society, 74 (3). pp. 471-478. ISSN 0004-9727

Abstract

New inequalities for the general case of convex functions defined on linear spaces which improve the famous Jensen's inequality are established. Particular instances in the case of normed spaces and for complex and real n-tuples are given. Refinements of Shannon's inequality and the positivity of Kullback-Leibler divergence are obtained.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2945
DOI https://doi.org/10.1017/S000497270004051X
Official URL http://dx.doi.org/10.1017/S000497270004051X
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10878, Jensen-Mercer functional, Jensen's inequality, convex functions, bounds
Citations in Scopus 100 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login